| Model Number |
UMM3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Adhesion(s) (1695); Unspecified Infection (1930); Hernia (2240)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2016 and mesh was implanted.It was reported that the patient experienced lysis of adhesion, infected abdominal wall, abscess formation and recurrence hernia.It was reported that the patient underwent removal of mesh on (b)(6) 2016.It was reported that the patient previously underwent hernia repair surgery on (b)(6) 2013 and mesh was implanted which is captured in a separate file.
Additional Manufacturer Narrative
Date sent to the fda: 12/22/2021.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.